# SDR NACA2024022610001

- Difficulty date: February 22, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 78,032 hours, 18,079 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 4761
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH FWD FUEL BOOST PUMP LOW PRESSURE LIGHT IS ON. ACCOMPLISHED FIM 28-22 FAULT TREE 819, AND 28-22 TREE 831. FOUND LH FWD GFI OUT. REMOVED AND REPLACED LH FWD BOOST PUMP IAW AMM 28-22-03 OPS TEST NORMAL.
